Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 875381, 9 pages
Research Article

Some Chaotic Properties of Discrete Fuzzy Dynamical Systems

1College of Computer Science, Chongqing University, Chongqing 401331, China
2College of Applied Mathematics, Hunan University, Changsha 410082, Hunan, China
3Department of Mathematics and Finance, Chongqing University of Arts and Sciences, Yongchuan 402160, China

Received 16 September 2012; Revised 21 November 2012; Accepted 21 November 2012

Academic Editor: Gani Stamov

Copyright © 2012 Yaoyao Lan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yaoyao Lan, and Chunlai Mu, “Martelli Chaotic Properties of a Generalized Form of Zadeh’s Extension Principle,” Journal of Applied Mathematics, vol. 2014, pp. 1–6, 2014. View at Publisher ยท View at Google Scholar